# SDR SWAA2021050362182

- Difficulty date: April 7, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT FWD SCUFF PLATE; BOTTOM SURFACE BOLT HOLES CORNER CORRORED; DETERIORATING PLATE. PLATE ON PARTS RACK (223-DOT 134). / RECEIVED NEW PLATE. AFT CARGO COMPT. FWD PLATE TO BE INSTALLED ON CUSTOMER CARD J-PANEL-141-CLOSE .
